How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bob Your Own Question
Dr. Bob
Dr. Bob, Neurologist (MD)
Category: Neurology
Satisfied Customers: 5122
Experience:  Neurology & Int Medicine (US Trained): 20 yrs experience
61817858
Type Your Neurology Question Here...
Dr. Bob is online now
A new question is answered every 9 seconds

Can warfarin cause wooziness (not dizziness) in the brain of

Customer Question

Can warfarin cause wooziness (not dizziness) in the brain of a 93 year old
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Bob replied 1 year ago.
There are many possible causes of wooziness at 93. Medications often top the list as most of us are taking quite a few meds by the time we reach this age, and the medications can interact. Warfarin is not thought to cause this problem by itself. However, it may interact with other medications she is taking and "gang up" to create wooziness. In addition, if the warfarin led to a bleed in the gut or the brain, it could also lead to wooziness. Check with her doctors to make sure she needs this medication, as it can be quite dangerous to take, particularly if there is a fall risk.